| Model Number |
03.114.002 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from colombia reports an event as follows: it was reported that on (b)(6) 2022, the screwdriver pieces in question would not hold the screws.There was no reported patient impact.No further information is available.This report is for a stardrive screwdriver shaft t4/42mm/self-retaining.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part # 03.114.002; lot # h701929; manufacturing site: (b)(4); release to warehouse date: 21 oct 2019.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from the photo.Visual analysis of the photo revealed that scrdriver shaft 1.5 t4 short self-holdin was twisted from the tip.However, there is not enough evidence to confirm the alleged condition.The observed condition was consistent as an end of life indicator for the device.No other issues were identified.After a visual inspection per procedure, it was determined that the reusable instrument device was twisted from the tip from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed twisted tip of scrdriver shaft 1.5 t4 short self-holdin would have contributed to the complained issue.There is no indication that a design or manufacturing issue has caused the complaint condition.It was determined that the reusable instrument was worn from repeated use and servicing.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial, a follow-up will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # 03.114.002.Lot # h701929.Manufacturing site: selzach.Supplier: (b)(4).Release to warehouse date: 06 nov 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the tip of scrdriver shaft 1.5 t4 short self-holdin, p/n:, lot, was twisted.The allegation of will not hold/retain was most likely due to the observed condition of the tip.The observed condition was consistent as an end of life indicator for the device.No other issues were identified.After a visual inspection per guidance provided in windchill document , it was determined that the reusable instrument device was twisted from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed twisted of scrdriver shaft 1.5 t4 short self-holdin, p/n: lot: would have contributed to the complained issue.There is no indication that a design or manufacturing issue has caused the complaint condition.It was determined that the reusable instrument was worn from repeated use and servicing.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: the following document was reviewed: windchill document.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.